# SDR 96ZZZX2736

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bathtub Fitting
- Condition: Corroded
- Location: Fs 270 L25
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATHTUB FITTING HAS LEVEL 2 CORROSION, FS 270, L25.  REMOVED FITTING, REMOVED CORROSION, REINSTALLED FITTING IAW SRM'S 51-1-3, 51-1-8, 51-1-20D.
